# SDR DALA13034130976

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 59,110 hours, 43,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE LT AND RT SPRING BRACKETS ARE WORN FROM THE SPRING.  THE BRACKETS WERE REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED AND THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
